ALPHA PSYCHIATRY
Case Reports

Psychotic disorder secondary to systemic corticosteroids

1.

Asistan Doktor, Psikiyatri A.B.D, Celal Bayar Universitesi, Manisa, Turkiye

2.

Asistan Doktor, Psikiyatri A.B.D, Celal Bayar Universitesi, Manisa, Turkiye

3.

Profesor Doktor, Psikiyatri A.B.D, Celal Bayar Universitesi, Manisa, Turkiye

Alpha Psychiatry 2016; 17: 74-76
DOI: 10.5455/apd.175455
Read: 818 Downloads: 481 Published: 01 February 2016

The discovery of corticosteroids in 1949, revolutionized the practise of medicine. Corticosteroids become the mainstay of therapy for a variety of acute and chronic diseases (e.g., endocrinopathies, cancer, inflammatory diseases, systemical lupus erythematosus, multiple sklerosis, and asthma). Corticosteroids often induce psychiatric syndromes, including depression, mania, psychosis, delirium, obsessive-compulsive symptoms, suicidality, cata-tonia and reversible dementia. In our case, we will discuss 67 years old male patient who developed psychotic disorder after receiving systemic corticosteroid treatment. [Anadolu Psikiyatri Derg 2016; 17(1.000): 74-76]

Files
EISSN 2757-8038